[Ibogaine] free,Weeeee/dfs

boaz wachtel wachtel at shani.net
Wed Jan 12 14:56:53 EST 2005


Dona  - do not even think of taking opiates for a few days after treatment.
If you think you have some withdrawal take a very small dose of Ibogaine for
a few days.

boaz
-----Original Message-----
From: BiscuitBoy714 at aol.com [mailto:BiscuitBoy714 at aol.com]
Sent: Wednesday, January 12, 2005 7:40 PM
To: ibogaine at mindvox.com
Subject: Re: [Ibogaine] free,Weeeee/dfs

Donna, I have to say this. Try and not take any opiates at all. You
shouldn't have them around you when you take the Ibogaine. Your tolerance
will be different and people have died like that. Someone with more info can
tell you more about how long the effect is, but I don't think anyone will
recommend taking opiates after Ibogaine.       Randy
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20050112/d4a8a5b2/attachment.html>


More information about the Ibogaine mailing list